looks at people their face looks like a picasso painting. Is it possible that this is a visual disturbance which can be caused by focalin? Has anyone else expierienced this symptom?
Hello gvictoria. Yes it is possible and not uncommon. There are often what we might call strange side effects to taking the CNS drugs. Live like dreams, where a person will almost swear an oath that it it actually happened, yet knowing at the same time that it was after all a dream. Best of wishes along with good health to you,pledge
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Posted 2 Jun 2011 • 1 answer
Focalin XR - My son is 11 years old and has been taking focalin for about 3 years now. Last year he?
Posted 24 Jul 2011 • 1 answer
Can Focalin XR cause heavy nose bleeds in teens? My son is 16 and he's been on focalin XR for almost
Posted 14 Mar 2013 • 1 answer
Posted 30 Dec 2014 • 2 answers